# SDR CALA9600940

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13234
- Make and model: Boeing 737217
- Aircraft serial: 19888
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Nlg Actuator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM RDU.  ALL GEAR WERE LOWERED AND VERIFIED DOWN.  THE AIRCRAFT WAS RETURNED TO RDU WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR LOCK ACTUATOR HYDRAULIC FLEX LINE LEAKING.  THE LINE WAS REPLACED USING AN INTERIM FLEX LINE.  A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITHIN 500 FLIGHTS OR 1200 FLIGHT HOURS.
